MathSciNet Relay Station
MathSciNet bibliographic data
MR1741737 (2001j:60074) 60G15 (60E15)
Li, Wenbo V. A Gaussian correlation inequality and its applications to small ball probabilities. Electron. Comm. Probab. 4 (1999), 111–118 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement